[1]胡 喜,周 疆*.多线性分数次积分算子在广义Morrey空间上的精确估计[J].四川师范大学学报(自然科学版),2018,(05):602-606.[doi:10.3969/j.issn.1001-8395.2018.05.006]
 HU Xi,ZHOU Jiang.Sharp Estimates for Multilinear Fractional Integral Operators on Generalized Morrey Spaces[J].Journal of SichuanNormal University,2018,(05):602-606.[doi:10.3969/j.issn.1001-8395.2018.05.006]
点击复制

多线性分数次积分算子在广义Morrey空间上的精确估计()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2018年05期
页码:
602-606
栏目:
基础理论
出版日期:
2018-06-15

文章信息/Info

Title:
Sharp Estimates for Multilinear Fractional Integral Operators on Generalized Morrey Spaces
文章编号:
1001-8395(2018)05-0602-05
作者:
胡 喜 周 疆*
新疆大学 数学与系统科学学院, 新疆 乌鲁木齐 830046
Author(s):
HU Xi ZHOU Jiang
College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, Xinjiang
关键词:
多线性分数次积分算子 广义多范数Morrey空间 广义Morrey空间 端点估计
Keywords:
multilinear fractional integral operator generalized multi-norm Morrey space generalized Morrey space endpoint estimate
分类号:
O174.2
DOI:
10.3969/j.issn.1001-8395.2018.05.006
文献标志码:
A
摘要:
给出广义多范数Morrey空间的定义,运用新的分环方法得到多线性分数次积分算子是从广义多范数Morrey空间到广义Morrey空间上的有界算子.对于端点情形,也得到一个弱性的结果.
Abstract:
In this paper, we give the definition of generalized multi-norm Morrey space.We use new split ring method to prove that multilinear fractional integral operators are bounded from generalized multi-norm Morrey space to generalized Morrey space.The weak type of endpoint estimate is also obtained.

参考文献/References:

[1] MORREY C B. On solutions of quasi-linear elliptic partial differential equations[J]. Trans Am Math Soc,1938,43(1):126-166.
[2] TAYLOR M. Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations[J]. Commun Part Diff Eqns,1992,17(9/10):1407-1456.
[3] OLSEN P A. Fractional integration Morrey spaces and a schrödinger equation[J]. Commun Part Diff Eqns,1995,20(11/12):2005-2055.
[4] KUKAVICA I. Regularity for the Navier-Stokes equations with a solution in a Morrey space[J]. Indiana Univ Math J,2008,57(6):2843-2860.
[5] ADAMS D R. A note on Riesz potentials[J]. Duke Math J,1975,42(4):765-778.
[6] CHIARENZA F, FRASCA M. Morrey spaces and Hardy-Littlewood maximal functions[J]. Rend Mat Appl,1987,7(3):273-279.
[7] DING Y. A characterization of BMO via commutators for some operators[J]. Northeast Math J,1997,13(4):422-432.
[8] COIFMAN R R, MEYER Y. On commutators of singular integrals and bilinear singular integrals[J]. Trans Am Math Soc,1975,212:315-331.
[9] GRAFAKOS L, TORRES R. Multilinear Caldern-Zygmund theory[J]. Adv Math,2002,165(1):124-164.
[10] GRAFAKOS L. On multilinear fractional integrals[J]. Stud Math,1992,102(1):49-56.
[11] KENING C E, STEIN E M. Multilinear estimates and fractional integration[J]. Math Res Lett,1999,6(6):1-15.
[12] GRAFAKOS L, KALTON N. Some remarks on multilinear maps and interpolation[J]. Math Ann,2001,319(1):151-180.
[13] TANG L. Endpoint estimates for multilinear fractional integrals[J]. J Austral Math Soc,2008,84(3):419-429.
[14] LIDA T, SATO E, SAWANO Y. Sharp bounds for multilinear fractional integral operators on Morrey type spaces[J]. Positivity,2012,16(2):339-358.
[15] XIAO Y, TAO X X. Boundedness of multilinear operators on generalized Morrey spaces[J]. Appl Math J Chinese Univ,2014,29(2):127-138.

备注/Memo

备注/Memo:
收稿日期:2017-07-19 接受日期:2017-11-16
基金项目:国家自然科学基金(11661075)
*通信作者简介:周 疆(1968—),男,教授,主要从事调和分析的研究,E-mail:zhoujiang@xju.edu.cn
更新日期/Last Update: 2018-04-15